# SDR COMA9860353

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Shaft
- Part number: 601R93106105
- Condition: Separated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK TASK 002-27-160-100, LEFT HAND FLAP, NR 1 FLEXSHAFT DRIVE IS UNSERVICEABLE DUE TO STRAND SEPARATION AND BROKEN HOUSING.  REPLACED FLEXSHAFT ASSY.
